# SDR AALA202106269002

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 59,655 hours, 29,216 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF ENGINE 2 FUEL FILTER CLOG MESSAGE. REPLACED FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER 73-11-10.
